MathSciNet Relay Station
MathSciNet bibliographic data
MR180882 (31 #5112) 47.80
Browder, Felix E. Nonlinear monotone operators and convex sets in Banach spaces. Bull. Amer. Math. Soc. 71 1965 780–785.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement